MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR), PRODUCT CODE: BTR

SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTOR), PRODUCT CODE: BTR
Model Number 100/133/075
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received that at the time of anesthesia a smiths medical portex endotracheal tube had a balloon punctured and needed to be replaced.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
One picture of the affected portex endotracheal tube was returned for analysis.Relevant documents were reviewed and deemed adequate.An audit of the production floor was conducted.Training records, bell out, fit inflation line, inflate cuff and pressure decay test operations were performed; no discrepancies.The bell-out, fit inflation line and pressure decay test operations were audited on 32 units; no discrepancies.Based on the evidence, the complaint was confirmed.However, the root cause is unknown.

Brand Name
PORTEX ENDOTRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR), PRODUCT CODE: BTR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9685073
Report Number3012307300-2020-00953
Device Sequence Number3675632
Product Code BTR
UDI-Device Identifier15019315020360
UDI-Public15019315020360
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/09/2023
Device Model Number100/133/075
Device Catalogue Number100/133/075
Device Lot Number3567228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date02/09/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1